Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Pelagenko, Elena Nikolaevna

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:93
Abstract pages:507
Full texts:196
References:78
E-mail:

https://www.mathnet.ru/eng/person31475
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru Citations
2008
1. P. V. Zaderej, E. N. Pelagenko, “Boas–Telyakovskii Conditions for the Integrability of Multiple Trigonometric Series”, Mat. Zametki, 84:4 (2008),  627–631  mathnet  mathscinet  zmath; Math. Notes, 84:4 (2008), 584–588  isi  scopus 1

Organisations
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024